MathSciNet Relay Station
MathSciNet bibliographic data
MR371868 12C20 (10A40)
Leonard, Philip A.; Williams, Kenneth S. The cyclotomic numbers of order seven. Proc. Amer. Math. Soc. 51 (1975), 295–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement